# SDR UALA2013020800760

- Difficulty date: February 7, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 40,069 hours, 17,096 cycles
- Engine: Iae V2527A5
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: EA27457
- Part serial: 880
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MANUAL RUDDER TRIM KNOB HAS TO BE HELD IN DIRECTION OF DESIRED TRIM EXCESSIVE TIME FOR MOVEMENT.  REPLACED RUDDER TRIM SWITCH IAW MM 22-62-11, OPS CHECKED NORMAL.
